# SDR DALA2022052403564

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737
- Aircraft serial: 31913
- Aircraft time: 28,110 hours, 10,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9192916) DURING INSPECTION FOUND AISLE EMERGENCY EXIT LIGHTS FOR ROWS 11-17 INOP. R/R BATTERY PACK AT ROW 11 PER B737 AMM 33-51. OPS CHK GOOD.
